MAUDE Adverse Event Report: MMJ SA DE CV(USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV(USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 4LPC-S
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Extubate (2402)
Date of Event 07/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use, the tracheostomy tubes had cuff inflation/deflation issue for size 4 tube.The customer also reported that the tracheostomy tube was tested prior to be blowing the cuff to 15 cmh20 and checked with a pressure gauge.It was also indicated that the patient was reintubated, decannulated and discharged to rehab.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV(USD)
ave henequen no 1181 desarrol
ciudad juarez,mx 32590
MX  32590
MDR Report Key7922867
Report Number2936999-2018-00623
Device Sequence Number11176019
Product Code JOH
UDI-Device Identifier20884522031964
UDI-Public20884522031964
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K962173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4LPC-S
Device Catalogue Number4LPC-S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2018
Initial Report FDA Received Date10/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;